# SDR 9JLA201112152012

- Difficulty date: November 23, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 924 hours, 559 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 071015970401
- Part serial: 1112
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY EXPERIENCED AN INTERMITTENT FLIGHT CONTOLLER CHANNEL B FAILURE DURING CRUISE FLIGHT.  THE FLIGHT CONTROLLER WAS FOUND TO BE DEFECTIVE.  REMOVED THE DEFECTIVE CONTROLLER SN 1112.  INSTALLED A MODIFIED UNIT.  FUNCTIONAL CHECKS WERE SATISFACTORY. REF AMM 22-10-05.
